# SDR CALA2013052100321

- Difficulty date: May 19, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 48,944 hours, 16,414 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT AFT WET AREA, HEAVY CORROSION AT FLOORBEAM BS 947 LBL 53.  FABRICATED REPAIR PARTS AND INSTALLED FLOORBEAM BS 947, IAW SRM 53-40-51, REPAIR 5.
